# SDR AALA202108188921

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,773 hours, 34,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY CYLINDER ACCUMULATOR LOW PSI. TEMPERATURE 85F, PSI 1300. SERVICED R2 EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
